# SDR SWAA2024020838424

- Difficulty date: January 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,980 hours, 26,058 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION** AT TOILET SERVICE DOOR 145AL BONDING LEAD ATTACHED POINT MKD DOT<[01] RE-INSPECTED AREAS AT SERVICE DOOR 145AL FOUND EXFOLIATION CORROSION OUT OF LIMITS AS PER REF B737 SRM 51-10-04-0G-0 AND SRM 51-10-02-0G-0;[02] REMOVED AND REPLACED TOILET SERVICE DOOR PANEL 154 AL AS PER REF B737 AMM 52-49-07-00-801.;[03] ADD ON STEP #2 AMM 52-49-07-400-801.;[04] CORRECTING STEP #2 TOILET SERVICE DOOR PANEL 145 AL;[05] VERIFIED STEPS 2; 3 AND 4 DOOR REPLACED WITH NEW BONDING LEAD
